Arimidex side effects
- 06-14-2010, 05:55 PM
- 06-14-2010, 05:58 PM
Well thats intresting. Not sure why you would have to ask if you have evidence it raised your bp tho ha
- 06-14-2010, 06:22 PM
Curious to see if anybody else had a similar reaction.
Not 100% sure it was the arimidex. I also took NO blackpowder yesterday and there's a lot of caffiene and stims in there. But I haven't really noticed incease Bp from that. I suppose I will have to do some experimentation to find out for sure.
06-15-2010, 11:08 AM
I would think lowering e2 would lower BP because of less water retention.
Stims and such are likely culprits of spiked BP.
Similar Forum Threads
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 07:38 PM
- By SHaneA655 in forum AnabolicsReplies: 4Last Post: 09-22-2008, 04:38 PM
- By jinxie in forum Male Anti-Aging MedicineReplies: 0Last Post: 03-23-2008, 02:19 PM
- By RwhJR3 in forum AnabolicsReplies: 62Last Post: 10-03-2007, 05:09 PM
- By screwbol in forum SupplementsReplies: 9Last Post: 10-29-2004, 01:41 AM